Skip to main content

Part of the book series: Progress in Mathematics ((PM,volume 346))

  • 214 Accesses

Abstract

In this chapter we discuss general principles for \(\operatorname {H}^p - \operatorname {H}^q\)-bounded operator families. We provide a toolbox that will allow us to manipulate resolvent families associated with our first- and second-order operators efficiently on an abstract level.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 109.00
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Hardcover Book
USD 139.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

References

  1. P. Auscher, S. Stahlhut, Functional calculus for first order systems of Dirac type and boundary value problems. Mém. Soc. Math. Fr. (N.S.) (144), vii+ 164 (2016)

    Google Scholar 

  2. M. Cwikel, S. Janson, Interpolation of analytic families of operators. Stud. Math. 79(1), 61–71 (1984)

    Article  MathSciNet  MATH  Google Scholar 

  3. L. Grafakos, Classical Fourier Analysis, volume 249 of Graduate Texts in Mathematics, 2nd edn. (Springer, New York, 2008)

    Book  Google Scholar 

  4. E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, volume 43 of Princeton Mathematical Series (Princeton University Press, Princeton, 1993)

    Google Scholar 

  5. M.H. Taibleson, G. Weiss, The molecular characterization of certain Hardy spaces, in Representation Theorems for Hardy Spaces, volume 77 of Astérisque (Société Mathématique de France, Paris, 1980), pp. 67–149

    MATH  Google Scholar 

  6. J. Voigt, Abstract Stein interpolation. Math. Nachr. 157, 197–199 (1992)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

Copyright information

© 2023 The Author(s), under exclusive license to Springer Nature Switzerland AG

About this chapter

Check for updates. Verify currency and authenticity via CrossMark

Cite this chapter

Auscher, P., Egert, M. (2023). \(\operatorname {H}^p - \operatorname {H}^q\) Bounded Families. In: Boundary Value Problems and Hardy Spaces for Elliptic Systems with Block Structure. Progress in Mathematics, vol 346. Birkhäuser, Cham. https://doi.org/10.1007/978-3-031-29973-5_4

Download citation

Publish with us

Policies and ethics